# SDR 2003FA0000884

- Difficulty date: September 3, 2003
- Submitted: September 3, 2003
- Operation: General aviation
- Aircraft: N330MS
- Make and model: Bbavia 8KCAB
- Aircraft serial: 75095
- Aircraft time: 838 hours
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Loose
- Location: Rudder
- Part time: 838 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD RUDDER ATTACH BUSHING COTTER PIN HEAD WORN OFF BY CYCLIC CONTACT WITH FLOORBOARD. PIVOT BUSHING WAS FOUND MORE THAN HALF WAY OUT OF RUDDER ATTACH POINT.
